# SDR QXEA2013082101242

- Difficulty date: August 2, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 94-229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK HAS SURFACE CORROSION AT BS 94, 104, 120, 135, 151, 162, 198, 216, 229.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49.  REMOVED SEAT TRACK IAW SRM 51-42-45, SRM 51-40-15, SRM 51-42-05.   INSTALLED  SEAT TRACK IAW SRM 51-42-05, SRM 51-40-15 AND SRM 51-42-45.
